# SDR AALA202011219010

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,516 hours, 14,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11207
- Condition: Leaking
- Location: Pax Door Damper
- Part time: 14,382 hours, 5,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEAK PASSENGER CREW DOOR 832 DOOR DAMPER AT AFT GALLEY AREA (1 EA).  REPLACED PASSENGER CREW DOOR 832 DOOR DAMPER AT AFT GALLEY AREA, PER AMM 52-13-14-400-001-B.
